# SDR ASAA2021093036118

- Difficulty date: September 30, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N846VA
- Make and model: Airbus A320-214
- Aircraft serial: 04894
- Aircraft time: 32,623 hours, 10,570 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: D5357155022600
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SIDE OF ACCESS DOOR 312AR CUTOUT FRAME 71 HAS CORROSION ON LOWER SUPPORT ANGLE (CLIP) GROUNDED - YES. DUE TO THE EXTENT OF THE CORROSION (50% MATERIAL LOSS), REMOVED LOWER SUPPORT ANGLE (CLIP) FROM FWD SIDE OF ACCESS DOOR 312AR CUTOUT AT FRAME #71. REPLACED WITH NEW ANGLE (CLIP)
